# SDR SWAA2024032566643

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,658 hours, 28,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL GFRP WEB AT CENTER SECTION REAR SPAR RBL 60.21 CRACKED APPROX 6 LONG; ZONE 1<[01] 04 - REPAIRED PER [SRM 57-10-10-1A-2-A00592 (CRACK - STOP DRILL AND SEAL - DVI EVERY 1200 CYC - INTERIM REPAIR)]
